Large sample estimation in nonstationary autoregressive processes with multiple observations

S. Sethuraman, I. V. Basawa

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

The asymptotic distributions of the least-squares estimators of the parameters in autoregressive processes with multiple observations are derived for the two nonstationary cases, viz., (a) the explosive case and (b) the unstable case. It is shown that nonstandard limit distributions are obtained.

Original languageEnglish (US)
Pages (from-to)331-354
Number of pages24
JournalStochastic Processes and their Applications
Volume54
Issue number2
DOIs
Publication statusPublished - Dec 1994
Externally publishedYes

    Fingerprint

Keywords

  • Asymptotic distributions
  • Autoregression
  • Explosive process
  • Intraclass correlation
  • Least-squares estimation
  • Nonergodic models
  • Nonstationary processes
  • Unstable process

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics

Cite this